# SDR GTIA2021040835676

- Difficulty date: April 8, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 38,031 hours, 17,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ACCUMULATOR LOW-SERVICED R2 DOOR ASSIST BOTTLE PER AMM 12-14-52
